@Article{CMR-32-83, author = {Zhengping and Wang and and 18464 and and Zhengping Wang and Rehman and Ur Nadeem and and 14493 and and Rehman Ur Nadeem and Shuliang and Huang and and 18465 and and Shuliang Huang}, title = {An Identity with Skew Derivations on Lie Ideals}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {32}, number = {1}, pages = {83--87}, abstract = {

Let $R$ be a 2-torsion free prime ring and $L$ a noncommutative Lie ideal of $R$. Suppose that $(d, σ)$ is a skew derivation of $R$ such that $x^s d(x)x^t = 0$ for all $x ∈ L$, where $s, t$ are fixed non-negative integers. Then $d = 0$.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2016.01.06}, url = {http://global-sci.org/intro/article_detail/cmr/18665.html} }